i tapered down on a 120mg a day habit fora year i tapaered thrugh june july n august staying below 20mgs a day n then switched to a 1/4 of a 8mg suboxyne a day n tapered down to .3mgs a day n stoped about 48hrs ago i slept really rugh last night tossed n turned feel like i have a cold maybe i actually have one if you find any info or neone has any info on how long it wil be before sum the feeelings go away please answer
Withdrawals feel like flu symptoms also. How long were you on Suboxone?
Sleep is so difficult during any withdrawal.. honestly I took a rx sleep med during withdrawal and it had very little effect. Just try to to relax as much as you can. Benadryl and a hot bath could be helpful.. hot showers were my best middle of the night friend.. they can really relax you and take the edge off the anxiety/agitation/chills/hot flashes... other than that just remember it wont last forever and it will pass.. all the ick and sleeplessness and sickness and emotional crap -- it will pass.. Insomnia really does su-ck BUT dont let it defeat you.. if you must be away.. then do fun things.. at LOT of this is mental.. and how you look at it. Watch movies.. post in the forum.. read a book... online games.. .clean your garage..paint your kitchen (im serious!).. stay busy.. exercise is one of the best ways to speed along the process and help exhaust your body.
Stay strong. You can get through this. Good luck!
i started at 15mgs a day a year ago on oxycodone then worked up to 100mgs a day over a year every day n i started tapering down off that got to 20 mgs after 45 days of tapering then took subs for last 2 weeks taken very little less the a mg every day n then stopped taken them 36 hrs ago i feel kinda shity cant sleep not terrible tho how long will this last ne ideas
There is no real way to tell you.. but most people begin to feel better around the 5 day mark.. generally acute w/drawal is 3-5 days, sometimes 7 days..
methadone and long term suboxone is different but you were only on sub 2 weeks..
I would give yourself some time.. 36 hours is great but its only technically day 2.. keep strong.. you will be amazed how good you will feel IF you keep strong and just get through this.... its not gonna kill you... just mush through it... take a good multi vitamin and some b-12 and b-6 (make sure the mulit has a lot of amino acids).. exercise.. star slow -- go for a walk.. Stay hydrated (Gatorde)..try some immodium.. there are multiple reasons to use immodoium (besides the obvious bathroom issues), so try it.. and just hang in there.. you should be feeling a LOT better in a few days...
im 50 hrs and not feelin terrible just cant slee has it got ne worse for you i did a sub taper as well
Hey buddy,hats of to ya there im right behind ya,Thats a big jump your taking and I have all ideas your fixing to know that all to well.I really dont want to say anything to much cause,I dont want to discourage you how are youfeeling are you out thereIts Sat,9-18-10 at 3:20 a.m in S.C Am I to understand you jumped from 3mgs of Suboxone???? Hollar back!! Im not sure if my E-mail is still on here,I had a few problems with some mere pot heads on another site and took my info out to keep from being bothered by these idiots.Anyway if you need help and I got all Ideas you will.Go to Drugs.com asked for Robert 325.To tell ya the truth you can just google Robert 325 And theres your man, and a wonderful support group with a **** load of info on addiction.... I am not saying this one isnt I just dont see alot of response here beleive me we want to see you make it cause theres agood many doing the same right now. Also there are others mpvt,misled,pattishan come on over,I asked on here the other night a bunch of questions concerning anyone that might have,kicked suboxone they seem to thnk there have been people who have done it.I have heard no response from these people.Good luck,Also there the suboxdoc hes very intelligent as he really is some sort of doctor and an addict.If I see in the next little while that youve reponded i'll hollar back.
Hey Buddy, I'm sorry that I haven't posted all weekend but check this out. I went to my family physician on Friday and I told her everything, like how I was withdrawing and couldn't sleep and all of that. She gave me a prescription for Clonodin patches (which helps with withdrawal symptoms (anxiety, stomach, and such), an antidepressant which I can't remember the name of it because I didn't fill it because I am taking 5 HTP which helps with my moods and depression, Seroquel (take with dinner) which relaxes you, and Ativan which makes you take at bedtime. That was the best thing I could have done because I had a great weekend of rest and sleep and I feel awesome at work. So you should be on day 5 today and feeling noticeably better, but I still recomend going to your doctor. Good luck Bro!